Results for the series of the resolution of the partition (11,8,3)
Noor Alhuda Samir Salemnoor.samer2203p@ihcoedu.uobaghdad.edu.iqDepartment of MathematicsCollege of Education for Pure Science (Ibn Al-Haitham)University of BaghdadBaghdad, 10071, Iraq0000-0003-0254-0257View full profile → , *Niran Sabah JasimCorresponding authorniraan.s.j@ihcoedu.uobaghdad.edu.iqDepartment of MathematicsCollege of Education for Pure Science (Ibn Al-Haitham)University of BaghdadBaghdad, 10071, Iraq0000-0001-5340-3020View full profile →
* Corresponding author · click or hover a name for details
- Received:
- 01 Jun 2025
- Published Online:
- 04 Sep 2026
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JDMSC-2454
- Pages:
- 1–5
Abstract
By applying Capelli identities, place polarization and diagrams for a free ℛ-module ℱ where ℛ has identity and 𝒟ℱi be the divided power algebra of degree i. We prove the complexness sequence of the complex elements for the partition (11,8,3).
Keywords
Subject Classifications
References
[1] N. Y. Khudair and H. R. Hassan, “Application of the Two-Rowed Weyl Module in the Case of Partitions (7,7) and (7,7)/(1,0),” Iraqi Journal of Science, vol. 61, no. 5, pp. 1123–1135 (May 2020), doi: 10.24996/ijs.2020.61.5.21.
[2] A. A. Abbas and H. R. Hassan, “Resolution for the Two-Rowed Weyl Module in the Cases of (6,5)/(1,0) and (6,5)/(2,0),” Iraqi Journal of Science, vol. 61, no. 2, pp. 416–421 (Feb. 2020), doi: 10.24996/ijs.2020.61.2.20.
[3] W. K. Jaber and N. S. Jasim, “Outcome for the Case (11,10;1),” Baghdad Science Journal, vol. 22, no. 2, pp. 664–676 (2025), doi: 10.21123/bsj.2024.9905.
[4] H. R. Haytham and N. S. Jasim, “Weyl Module Resolution Res(6,6,4;0,0) in the Case of Characteristic Zero,” Iraqi Journal of Science, vol. 62, no. 4, pp. 1344–1348 (Apr. 2021), doi: 10.24996/ijs.2021.62.4.30.
[5] M. I. Lfta and N. Sabah, “Computations for the Groups SL(2, 81) and SL(2, 729),” Journal of Interdisciplinary Mathematics, vol. 26, no. 7, pp. 1373–1378 (2023), doi: 10.47974/JIM-1553.
[6] M. S. Aldeen Zidan and S. Niran, “Enforcement for the Groups SL(2, 125) and SL(2, 3125),” Journal of Interdisciplinary Mathematics, vol. 26, no. 7, pp. 1379–1384 (2023), doi: 10.47974/JIM-1554.
[7] S. J. Kadhum, N. S. Jasim, and A. I. Abdul-Nabi, “Results for the (b,t)-Blocking Sets in PG(2,8),” AIP Conference Proceedings, vol. 2845, no. 1, Art. no. 050044 (2023), doi: 10.1063/5.0170047.
[8] H. B. Shelash and A. R. Ashrafi, “The Number of Subgroups of a Given Type in Certain Finite Groups,” Iranian Journal of Mathematical Sciences and Informatics, vol. 16, no. 2, pp. 73–87 (Oct. 2021), doi: 10.52547/ijmsi.16.2.73.
[9] H. R. Hashim, F. Luca, H. B. Shelash, and A. A. Shukur, “Generalized Lucas graphs,” Afrika Matematika, vol. 34, no. 1, Art. no. 10 (Mar. 2023), doi: 10.1007/s13370-023-01048-6.
[10] M. S. Fiadh, W. H. Hanoon, and S. A. Abed, “Weakly Essential Fuzzy Submodules and Weakly Uniform Fuzzy Modules,” in AIP Conference Proceedings, vol. 2398, no. 1, Art. no. 060024 (Oct. 2022), doi: 10.1063/5.0093626.
[11] N. M. Rana, A. Ghaleb, S. F. Mahmood, and L. A. A. Hadi, “Radquasi-Prime Submodules,” Iraqi Journal for Computer Science and Mathematics, vol. 5, no. 2, pp. 21–25 (2024), doi: 10.52866/ijcsm.2024.05.02.002.
[12] G. H. Ibraheem and H. F. Qasim, “Impulsive Pressure Activity on MHD Flux Generalized Burgers Fluid,” Journal of Physics: Conference Series, vol. 1294, no. 3, Art. no. 032007 (Sep. 2019), doi: 10.1088/1742-6596/1294/3/032007.
[13] A. A. Abdulah and R. G. A. Al-Aleyawee, “Some New Results on Shi Arrangement,” AIP Conference Proceedings, vol. 2834, no. 1, Art. no. 080133 (2023), doi: 10.1063/5.0173196.
[14] S. H. Jasem and B. J. Tawfeeq, “A New Kind of Topological Manifold,” Journal of Physics: Conference Series, vol. 2322, no. 1, Art. no. 012040 (Aug. 2022), doi: 10.1088/1742-6596/2322/1/012040.
[15] B. J. Tawfeeq, “On a topological Γ-rings,” Iraqi Journal of Science, vol. 63, no. 3, pp. 1258–1264 (Mar. 2022), doi: 10.24996/ijs.2022.63.3.30.




